# SDR CA020522000

- Difficulty date: May 17, 2002
- Submitted: June 13, 2002
- Operation: General aviation
- Make and model: Piper PA-31-325
- Aircraft time: 4,485 hours
- Engine: Lyc TIO540F2BD
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Plate
- Part number: 764028
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE BULKHEAD REINFORCEMENT PLATE (KIT P/N 764 028)WAS FOUND CRACKED AT AFT FUSELAGE STA 317.75 WITHIN THE SAME INSPECTION AREA OUTLINED ON PIPER SB 636A.  THE REINFORCEMENT PLATE IS A PART OF PIPER KIT 764 028 INSTALLED UNDER AD96-12-12 WITH ABOUT 2000 HOURS SINCE INSTALLATION.
